MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC
Model Number M00522612
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in an unknown anatomy during an egd (esophagogastroduodenoscopy) procedure performed on (b)(6) 2026.It was reported that the clip would deploy before deployment steps were taken.The procedure was completed with alternative method.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2 (correction): b5 (describe event or problem) has been updated for the correction of numbering of the devices.Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.Block h11: the resolution clip was not returned; therefore, product analysis could not be carried out, for this reason and due to the lack of evidence is unable to confirm the reported event.Based on the available information, the most probable cause of the reported issue cannot be determined due to insufficient evidence.The product was not returned for analysis to assess any potential device defects.Without a proper evaluation, it is not possible to identify the most likely factors that may have contributed to the event.Based on all available information, the probable root cause assigned is unable to exclude device problem.
 
Event or Problem Description
Note: this report pertains to the first of five resolution clip used during the same procedure.It was reported to boston scientific corporation that a resolution clip was used in an unknown anatomy during an egd (esophagogastroduodenoscopy) procedure performed on (b)(6) 2026.It was reported that the clip would deploy before deployment steps were taken.The procedure was completed with alternative method.There were no patient complications reported as a result of this event.

Brand Name
RESOLUTION CLIP CLIPPING DEVICE
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24500187
Report Number3005099803-2026-00805
Device Sequence Number15920187
Product Code PKL
UDI-Device Identifier08714729504818
UDI-Public(01)08714729504818(17)281208(10)38145963
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522612
Device Catalogue Number2261
Device Lot Number0038145963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/26/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown